# SDR 2001FA0000658

- Difficulty date: November 3, 2001
- Submitted: December 13, 2001
- Operation: General aviation
- Aircraft: N20379
- Make and model: Cessna 180K
- Aircraft serial: 18053185
- Engine: Cont O470U
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: BA8110
- Condition: Loose
- Location: Air Filter
- Part time: 450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIR FILTER ASSEMBLY HAS THE MANUFACTURING DEFECT DESCRIBED IN AD. WITH THE GASKET COMING LOOSE.  FOUND IT DURING ANNUAL INSPECTION AND DISCOVERED THAT IT (BA 8110) IS NOT COVERED BY THE AD.
